MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 REBAR; CATHETER, CONTINUOUS FLUSH

Micro Therapeutics, Inc. dba ev3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that a solitaire ab stent was damaged during the procedure and encountered resistance the patient was undergoing surgery for treatment of a m1 ischemic stroke.The mrs baseline and procedure score was 1.The nihss baseline and post procedure score was 1.The tici score baseline and post procedure was 0.Iv tpa (intravenous tissue plasminogen activator) was not contraindicated.There were 2 passes with the device.It was noted the patient's vessel tortuosity was normal.Stroke onset to reperfusion time was 2 hours.It was reported that the patient had acute cerebral infarction and underwent thrombectomy in the right middle cerebral artery m1 segment.During the procedure, the sab-6-30 was used for thrombectomy.During delivery through the middle segment of the rebar18, the stent became stuck in the microcatheter.After the stent was removed, it was observed that the tail end of the stent had a kink, and the tail end of the stent was severely deformed.After the stent was replaced, the procedure proceeded smoothly.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Ancillary devices include a rebar 18 microcatheter.Additional information was received reporting that no causes or contributing factors for the event were identified.Catheter resistance occurred in the middle of the device.A continuous saline flush was administered and maintained as indicated in the ifu.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50936804
Report Number2029214-2026-01946
Device Sequence Number10725499
Product Code KRA
UDI-Device Identifier00763000539344
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot NumberD017836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOLITAIRE AB 6-30 STENT SAB-6-30 (LOT D013323)
Patient SexMale